# SDR RAIA201310080001

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,400 hours, 30,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  MAINTENANCE ADJUSTED AFT UPPER ROLL PIN, OPS CHECK GOOD.
